# SDR SWAA2021051310017

- Difficulty date: August 20, 2020
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 50,931 hours, 33,289 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER TRAILING EDGE SHELF PANEL WIGGLE PLATE CRACKED I/B OF AFT PYLON CENTER LINE. / REMOVED AND REPLACED RT WING LOWER TRAILING EDGE SHELF PANEL WIGGLE PLATE I/B OF AFT PYLON CENTER LINE PER SRM 51-40-02 AND MM 20-50-11
